Re: Onion by thewebbfamily ..... Vitamin E Enema & Diet For UC
Date: 9/14/2006 4:24:11 PM ( 15 years ago ago)
Good luck w/ the new GI doc. Most will not agree that food choices make a difference, but we're very fortunate to have one that does. In the experience I had with my son, Asacol actually made him sicker rather than better. It's a sulfa drug, and it's not all that unusual to have sensitivity to it. I also question the thinking of the tablet dissolving directly into the large intestine. It's an asprin-type medication, and I've read (somewhere) that asprin and other asprin-type meds can permanently damage your digestive tract. If you already have an irritated and bleeding colon, how, exactly, can this medication do any good? Just some food for thought on that - it's something I'd be asking my son's doctor about if she insisted he continue to take the Asacol as his other GI doc did. Hope things improve quickly for you. Take care and God bless.
<< Return to the standard message view
fetched in 0.03 sec, referred by curezone.org/forums/fmp.asp?i=735929